Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 32, NWS Jacksonville, FL

March 9, 2007

NWS Jacksonville, FL issued this red flag warning at Mar 9, 2007, 1:30 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2007, 1:30 PM EST (18:30 UTC)
Expired
Mar 9, 2007, 5:00 PM EST
In force
4 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 091830
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EST FRI MAR 9 2007

FLZ040-092200-
/O.NEW.KJAX.FW.W.0032.070309T1830Z-070309T2200Z/
MARION-
130 PM EST FRI MAR 9 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR 
MARION COUNTY DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

LOW DEWPOINTS AND WARM TEMPERATURES HAVE RESULTED IN CRITICALLY
LOW RHS THIS AFTERNOON. RHS WILL FALL TO BELOW 35 PERCENT FOR
NEARLY 4 HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

MZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 9, 9:49 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 9, 9:49 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
949 AM EST FRI MAR 9 2007

.PUBLIC...DENSE FOG ADVISORY EXPIRES AT 10 AM. SATELLITE IMAGERY
INDICATES CANOPY OF LOW CLOUDS IMPACTING SOUTHEAST GEORGIA AS WELL
AS AREAS MAINLY ALONG AND NORTH OF THE I-10 CORRIDOR OF NORTHEAST
FLORIDA. THESE LOW CLOUDS WILL CONTINUE TO DISSIPATE THROUGH THE
REMAINDER OF THIS MORNING...WITH CLOUDS LIKELY LINGERING OVER THE
COASTAL AREAS FROM DUVAL COUNTY NORTHWARD THROUGH AROUND NOON.
MOISTURE DEPTH REMAINS FAIRLY SHALLOW AND CONFINED BELOW 10 KFT.
THIS COUPLED WITH WEAK LIFT ASSOCIATED WITH APPROACH OF MID-LEVEL
SHORTWAVE AND LOW-LEVEL CONVERGENCE MAY TRIGGER A FEW (POSSIBLY
SCATTERED) SHOWERS AND WILL CONTINUE TO CAP POPS AT 30 PERCENT.
WILL LIKELY SHIFT HIGHEST POPS TO COASTAL SOUTHEAST GEORGIA DUE TO
PROXIMITY TO STRONGEST DYNAMICS ASSOCIATED WITH COASTAL TROUGH.
WILL ALSO CLOSELY FOLLOW NAM SOLN DUE TO FAVORABLE DEPICTION OF
COASTAL TROUGH. HIGH TEMPERATURES TODAY WILL RANGE FROM UPPER 60S
COASTAL SOUTHEAST GEORGIA TO AROUND 80 INTERIOR NORTHEAST FLORIDA.
WILL UPDATE PACKAGES AT 10 AM TO REMOVE HEADLINES AND FINE-TUNE
CLOUDS AND POPS.

&&

.MARINE...HIGH PRESSURE RIDGE CONTINUES TO EXTEND SOUTH OVER THE
EASTERN SEABOARD WITH COASTAL TROUGH OVER THE LOCAL OFFSHORE
LEGS. MARINE OBS INDICATE VARIABLE (N TO E) FLOW REGIME IN RESPONSE
TO THESE FEATURES...WITH SPEEDS OF 10 TO 15 KNOTS AND SEAS 3 TO 5
FEET...HIGHEST OVER THE GEORGIA OFFSHORE LEGS. AS HIGH PRESSURE SYSTEM
WELL TO THE NORTH ADVANCES OFFSHORE THROUGH THE WEEKEND...COASTAL
TROUGH SHOULD DISSIPATE BY THIS EVENING...WITH EASTERLY FLOW
LIKELY DOMINATING THROUGH THE WEEKEND. SEAS WILL CONTINUE TO BUILD
THROUGH THE WEEKEND IN RESPONSE TO LONG PERIOD OCEAN SWELLS.

&&

.AVIATION...SATELLITE IMAGERY AND METAR OBS INDICATE WDSPRD CIGS
BLO OVC010 N OF KGNV-KSGJ LINE WITH CLR SKIES SOUTH OF THIS LINE.
VSBYS GENERALLY HAVE LIFTED TO 5SM UNDER CLOUD CANOPY...ALTHOUGH
SITES JAX AND CRG CURRENTLY REPORTING VSBYS BLO 2SM. CONDITIONS
WILL CONTINUE TO IMPROVE THE REMAINDER OF THIS MORNING...WITH
VSBYS BECOMING P6SM ALL TAF SITES BY 16Z. CEILINGS BETWEEN 1500
AND 2000 FT WILL LIKELY LINGER FOR COASTAL TAF SITES THROUGH
17-18Z...WITH VFR CONDITIONS THEREAFTER.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

GA...NONE.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM EST THIS
     EVENING TO 7 AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

ECZ
Hazardous weather outlook, Mar 9, 10:02 AM EST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EST FRI MAR 9 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1002 AM EST FRI MAR 9 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES WILL CONTINUE
THROUGH THE WEEKEND. BREAKERS IN THE SURF ZONE WILL SLOWLY BUILD
TO 3 TO 4 FEET LATER TODAY. REFER TO THE SURF ZONE FORECAST FOR MORE
DETAILS.

.WIND AND SEA IMPACT...
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS AS
COMBINED SEAS WILL CONTINUE TO BUILD INTO THE 6 TO 8 FEET RANGE
TONIGHT AND WILL CONTINUE THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A MODERATE RISK OF RIP CURRENTS...BREAKERS OF 4 TO 6 FEET AND
SMALL CRAFT ADVISORIES ON THE ATLANTIC WATERS WILL CONTINUE
THROUGH THE WEEKEND.

PORTIONS OF THE ALTAMAHA RIVER BASIN MAY RISE TO NEAR FLOOD STAGE
THIS WEEKEND.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND MAY CONTAIN
GUSTY WINDS AND SMALL HAIL DURING THE AFTERNOON AND EARLY EVENING
HOURS.

AREAS OF DENSE FOG WILL BE POSSIBLE AGAIN LATE SATURDAY NIGHT AND
EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS/ABE/ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 4:03 AM ESTDense Fog AdvisoryJAXNassau6 hr
Mar 9, 4:15 AM ESTMarine Weather StatementJAX6 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.